# SDR COMA9560601

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Fwd Fus
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 55 KNOT DIFFERENCE BETWEEN THE NR 1 AND STANDBY AIR SPEED INDICATORS.  CLEARED WATER FROM PITOT SYSTEM LINES AND SYSTEM TEST NORMAL.
